CSpace  > 数学所
VORTEX STRUCTURES FOR SOME GEOMETRIC FLOWS FROM PSEUDO-EUCLIDEAN SPACES
Jiang, Ruiqi1; Wang, Youde2; Yang, Jun3,4
2019-04-01
Source PublicationDISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS
ISSN1078-0947
Volume39Issue:4Pages:1745-1777
AbstractFor some geometric flows (such as wave map equations, Schrodinger flows) from pseudo-Euclidean spaces to a unit sphere contained in a three-dimensional Euclidean space, we construct solutions with various vortex structures (vortex pairs, elliptic/hyperbolic vortex circles, and also elliptic vortex helices). The approaches base on the transformations associated with the symmetries of the nonlinear problems, which will lead to two-dimensional elliptic problems with resolution theory given by the finite-dimensional Lyapunov-Schmidt reduction method in nonlinear analysis.
KeywordWave map equations Schrodinger flows Landau-Lifshitz equations Vortices
DOI10.3934/dcds.2019076
Language英语
Funding ProjectFundamental Research Funds for the Central Universities ; NSFC[11371254] ; NSFC[11671144] ; NSFC[11471316] ; NSFC[11731001]
WOS Research AreaMathematics
WOS SubjectMathematics, Applied ; Mathematics
WOS IDWOS:000455398400005
PublisherAMER INST MATHEMATICAL SCIENCES-AIMS
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/32167
Collection数学所
Affiliation1.Hunan Univ, Coll Math & Econometr, Changsha 410082, Hunan, Peoples R China
2.Guangzhou Univ, Coll Math & Informat Sci, Chinese Acad Sci, Acad Math & Syst Sci, Beijing 100190, Peoples R China
3.Cent China Normal Univ, Sch Math & Stat, Wuhan 430079, Hubei, Peoples R China
4.Cent China Normal Univ, Hubei Key Lab Math Sci, Wuhan 430079, Hubei, Peoples R China
Recommended Citation
GB/T 7714
Jiang, Ruiqi,Wang, Youde,Yang, Jun. VORTEX STRUCTURES FOR SOME GEOMETRIC FLOWS FROM PSEUDO-EUCLIDEAN SPACES[J]. DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS,2019,39(4):1745-1777.
APA Jiang, Ruiqi,Wang, Youde,&Yang, Jun.(2019).VORTEX STRUCTURES FOR SOME GEOMETRIC FLOWS FROM PSEUDO-EUCLIDEAN SPACES.DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS,39(4),1745-1777.
MLA Jiang, Ruiqi,et al."VORTEX STRUCTURES FOR SOME GEOMETRIC FLOWS FROM PSEUDO-EUCLIDEAN SPACES".DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS 39.4(2019):1745-1777.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Jiang, Ruiqi]'s Articles
[Wang, Youde]'s Articles
[Yang, Jun]'s Articles
Baidu academic
Similar articles in Baidu academic
[Jiang, Ruiqi]'s Articles
[Wang, Youde]'s Articles
[Yang, Jun]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Jiang, Ruiqi]'s Articles
[Wang, Youde]'s Articles
[Yang, Jun]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.